# SDR MALA975908

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 5056T88PO1
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE LT AIR VALVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT BLEED AIR SHUTOFF VALVE.  ALL CHECKS GOOD.
